Follow
David Rydh
Title
Cited by
Cited by
Year
A Luna étale slice theorem for algebraic stacks
J Alper, J Hall, D Rydh
Annals of Mathematics 191 (3), 675-738, 2020
1502020
Noetherian approximation of algebraic spaces and stacks
D Rydh
Journal of Algebra 422, 105-147, 2015
1092015
Perfect complexes on algebraic stacks
J Hall, D Rydh
Compositio Mathematica 153 (11), 2318-2367, 2017
1042017
Existence and properties of geometric quotients
D Rydh
Journal of Algebraic Geometry 22, 629-669, 2013
93*2013
Submersions and effective descent of étale morphisms
D Rydh
Bulletin de la Société Mathématique de France 138 (2), 181-230, 2010
862010
Coherent Tannaka duality and algebraicity of Hom-stacks
J Hall, D Rydh
Algebra & Number Theory 13 (7), 1633-1675, 2019
78*2019
Virtual Cartier divisors and blow-ups
AA Khan, D Rydh
arXiv preprint arXiv:1802.05702, 2018
562018
Étale dévissage, descent and pushouts of stacks
D Rydh
Journal of Algebra 331 (1), 194-223, 2011
492011
The étale local structure of algebraic stacks
J Alper, J Hall, D Rydh
arXiv preprint arXiv:1912.06162, 2019
472019
Algebraic groups and compact generation of their derived categories of representations
J Hall, D Rydh
Indiana Univ. Math. J. 64 (6), 1903-1923, 2015
442015
Families of cycles and the Chow scheme
D Rydh
KTH, 2008
422008
One positive and two negative results for derived categories of algebraic stacks
J Hall, A Neeman, D Rydh
Journal of the Institute of Mathematics of Jussieu 18 (5), 1087-1111, 2019
40*2019
Canonical reduction of stabilizers for Artin stacks with good moduli spaces
D Edidin, D Rydh
352021
Representability of Hilbert schemes and Hilbert stacks of points
D Rydh
Communications in Algebra 39 (7), 2632-2646, 2011
302011
Approximation of sheaves on algebraic stacks
D Rydh
International mathematics research notices 2016 (3), 717-737, 2016
242016
Compactification of tame Deligne–Mumford stacks
D Rydh
preprint, 2011
24*2011
General Hilbert stacks and Quot schemes
J Hall, D Rydh
Michigan Math. J. 64 (2), 335-347, 2015
222015
A minimal set of generators for the ring of multisymmetric functions
D Rydh
Annales de l'institut Fourier 57 (6), 1741-1769, 2007
222007
The canonical embedding of an unramified morphism in an étale morphism
D Rydh
Mathematische Zeitschrift 268 (3-4), 707-723, 2011
212011
Functorial destackification and weak factorization of orbifolds
D Bergh, D Rydh
arXiv preprint arXiv:1905.00872, 2019
192019
The system can't perform the operation now. Try again later.
Articles 1–20